TITLE

On Some k-Dimensional Cyclic Systems of Difference Equations

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438445

 

Related Articles

  • A k-Dimensional System of Fractional Finite Difference Equations. Baleanu, Dumitru; Rezapour, Shahram; Salehi, Saeid // Abstract & Applied Analysis;2014, p1 

    We investigate the existence of solutions for a k-dimensional system of fractional finite difference equations by using the Kranoselskii's fixed point theorem. We present an example in order to illustrate our results.

  • ON THE EXISTENCE OF SOLUTION FOR A k-DIMENSIONAL SYSTEM OF THREE POINTS NABLA FRACTIONAL FINITE DIFFERENCE EQUATIONS. REZAPOUR, SH.; SALEHI, S. // Bulletin of the Iranian Mathematical Society;Dec2015, Vol. 41 Issue 6, p1433 

    In this paper, we investigate the existence of solution for a k-dimensional system of three points nabla fractional FInite difference equations. Also, we present an example to illustrate our result.

  • Crossover behaviour of 3-species systems with mutations or migrations. Ifti, M.; Bergersen, B. // European Physical Journal B -- Condensed Matter;Jan2004, Vol. 37 Issue 1, p101 

    Studies the crossover behavior of three-species cyclic system in the presence of mutations or migration. Distinct regimes in the ABC model; Rate equations for the cyclic system; Role of cyclic phenomena in different classes of processes in nature; Equation for the cyclic competition system with...

  • The Existence of Solution for a k-Dimensional System of Multiterm Fractional Integrodifferential Equations with Antiperiodic Boundary Value Problems. Baleanu, Dumitru; Nazemi, Sayyedeh Zahra; Rezapour, Shahram // Abstract & Applied Analysis;2014, p1 

    There are many published papers about fractional integrodifferential equations and system of fractional differential equations. The goal of this paper is to show that we can investigate more complicated ones by using an appropriate basic theory. In this way, we prove the existence and uniqueness...

  • Inequalities for vector systems. Sun, M. B.; Yang, X. P. // Acta Mathematica Hungarica;Apr2006, Vol. 111 Issue 1/2, p9 

    For a vector system in E n, we establish a class of inequalities for k-dimensional space angle (defined in this paper), and give some application thereof.

  • Geometric phase in a Bose-Einstein-Josephson junction. Balakrishnan, R.; Mehta, M. // European Physical Journal D -- Atoms, Molecules, Clusters & Opti;Jun2005, Vol. 33 Issue 3, p437 

    We calculate the geometric phase associated with the time evolution of the wave function of a Bose-Einstein condensate system in a double-well trap by using a model for tunneling between the wells. For a cyclic evolution, this phase is shown to be half the solid angle subtended by the evolution...

  • THE EXPRESSION OF MEROMORPHIC SOLUTIONS OF A TYPE OF SYSTEM OF COMPLEX DIFFERENCE EQUATIONS. Gong Wenxiu; Gao Lingyun // Far East Journal of Applied Mathematics;Sep2015, Vol. 92 Issue 3, p231 

    Using Nevanlinna theory of the value distribution of meromorphic functions, we investigate the expression of meromorphic solutions of a type of system of difference equations, and extend some results of solutions of difference equations to systems of difference equations.

  • Decomposing triples of $\mathbb{Z}_{p^n } $ and $\mathbb{Z}_{3p^n } $ into cyclic designs. Tian, Zi; Wei, Rui // Acta Mathematica Sinica;Nov2013, Vol. 29 Issue 11, p2111 

    In this paper, we give some decompositions of triples of $\mathbb{Z}_{p^n } $ or $\mathbb{Z}_{3p^n } $ into cyclic triple systems. New constructions of difference families are given. Some infinite classes of simple cyclic triple systems are obtained from these decompositions.

  • An Optimal Control Problem with the Small Parameter. Nikol'skii, S. M. // Journal of Mathematical Sciences;May2004, Vol. 121 Issue 2, p2248 

    Considers the problem of minimizing a functional for a control problem. Denoting of the k-dimensional Euclidean arithmetic space made by ordered sets of K real numbers written in the form of columns; Use of the theorem on the continuous dependence of solutions of differential equations on the...

  • Review of Some Recent Results Related to Discrete-Time Functional Equations. Corduneanu, C. // AIP Conference Proceedings;2002, Vol. 627 Issue 1, p160 

    This paper surveys some results on difference equations, mainly of recent date. A parallel with ordinary differential equations is pursued, with the intention to emphasize the role of difference equations as tools to investigate discrete dynamical systems.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics